# SDR AALA2009030300541

- Difficulty date: March 3, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 36,136 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 34C HAS LOOSE LENS.  RESECURED LENS FOR EMERGENCY LIGHT AT SEAT 34C.
